Your browser doesn't support javascript.
loading
Mostrar: 20 | 50 | 100
Resultados 1 - 2 de 2
Filtrar
Mais filtros










Base de dados
Intervalo de ano de publicação
1.
J Bone Miner Metab ; 38(6): 894-902, 2020 Nov.
Artigo em Inglês | MEDLINE | ID: mdl-32656645

RESUMO

INTRODUCTION: Rapid descent in bone mineral density (BMD) and ascent in bone turnover marker (BTM) occur within the short period following denosumab (Dmab) discontinuation. In addition, the incidence of vertebral fracture also rises within the short period. The purpose of this study is to investigate the effects of sequential therapy using zoledronic acid (ZOL) on any adverse events after Dmab discontinuation. MATERIALS AND METHODS: This study was a multicenter retrospective observational study, and the subjects were osteoporosis patients who visited our institutions between 2013 and 2018. We performed sequential therapy using ZOL for 30 patients who had difficulty continuing Dmab, due to physical or social reasons, and investigated the fracture incidence and BMD/BTM changes at 4 time points (at the start of Dmab, the start of ZOL, 6 months after ZOL and 12 months after ZOL). RESULTS: No new vertebral/nonvertebral fractures were observed at each time point after switching from Dmab to ZOL in any of the 30 patients. The BMD/BTM changes were evaluated in 18 of the 30 cases, since all data of lumbar/femoral neck BMDs and TRACP-5b at 4 time points was only available in 18 cases. BMDs significantly increased at each time point compared with that at the start of Dmab. Serum TRACP-5b significantly decreased at each time point compared with that at the start of Dmab. CONCLUSION: It was suggested that sequential therapy using ZOL could suppress the decrease of BMD, and increase of BTM, if the period of Dmab administration was less than 3 years.


Assuntos
Denosumab/uso terapêutico , Suspensão de Tratamento , Ácido Zoledrônico/uso terapêutico , Idoso , Idoso de 80 Anos ou mais , Biomarcadores/sangue , Densidade Óssea/efeitos dos fármacos , Conservadores da Densidade Óssea/efeitos adversos , Conservadores da Densidade Óssea/uso terapêutico , Remodelação Óssea/efeitos dos fármacos , Denosumab/efeitos adversos , Feminino , Fraturas Ósseas/sangue , Fraturas Ósseas/epidemiologia , Fraturas Ósseas/fisiopatologia , Humanos , Masculino , Pessoa de Meia-Idade , Osteoporose/sangue , Estudos Retrospectivos , Fosfatase Ácida Resistente a Tartarato/sangue , Ácido Zoledrônico/efeitos adversos
2.
Masui ; 58(4): 453-5, 2009 Apr.
Artigo em Japonês | MEDLINE | ID: mdl-19364008

RESUMO

An 81-year-old female patient underwent arthroscopic repair of rotator cuff and provided cervical epidural catheterization for postoperative analgesia. On postoperative day (POD) 4 she developed fever and complained of neck pain and numbness in her fingers. Magnetic resonance imaging showed cervical epidural abscess at C6-7. Surgical decompression was performed and antibiotics were given to the patient on POD 5. Fortunately, she recovered fully from the symptoms after the surgery and no neurological deficit remained at discharge.


Assuntos
Analgesia/efeitos adversos , Cateterismo/efeitos adversos , Abscesso Epidural/etiologia , Espaço Epidural , Infecções Estafilocócicas/etiologia , Idoso de 80 Anos ou mais , Antibacterianos/administração & dosagem , Artroscopia , Descompressão Cirúrgica , Abscesso Epidural/diagnóstico , Abscesso Epidural/terapia , Feminino , Humanos , Imagem por Ressonância Magnética , Manguito Rotador/cirurgia , Infecções Estafilocócicas/diagnóstico , Infecções Estafilocócicas/terapia , Resultado do Tratamento
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA